# SDR AALA202407166245

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 14,520 hours, 5,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVERWING EXIT EMERGENCY LIGHT LAMP BURNED OUT. REMOVED AND REPLACED THE RIGHT HAND OVERWING EMERGENCY LIGHT LAMP. OPERATIONAL CHECK GOOD. PER AMM 33-51-04-960-801.
